Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 43, Number 168

All articles in this issue are freely accessible.

In memoriam: Yudell L. Luke, June 26, 1918–May 6, 1983
Walter Gautschi and Jet Wimp.
Math. Comp. 43 (1984), 349-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 758187
The large-time behavior of the scalar, genuinely nonlinear Lax-Friedrichs scheme
Eitan Tadmor.
Math. Comp. 43 (1984), 353-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 758188
Numerical viscosity and the entropy condition for conservative difference schemes
Eitan Tadmor.
Math. Comp. 43 (1984), 369-381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 758189
Semidiscrete and single step fully discrete approximations for second order hyperbolic equations with time-dependent coefficients
Laurence A. Bales.
Math. Comp. 43 (1984), 383-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 758190
Finite element formulation of the general magnetostatic problem in the space of solenoidal vector functions
Mark J. Friedman.
Math. Comp. 43 (1984), 415-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 758191
A new scalar potential formulation of the magnetostatic field problem
Joseph E. Pasciak.
Math. Comp. 43 (1984), 433-445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 758192
Spectral properties for the magnetization integral operator
Mark J. Friedman and Joseph E. Pasciak.
Math. Comp. 43 (1984), 447-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 758193
Approximation properties of quadrature methods for Volterra integral equations of the first kind
P. P. B. Eggermont.
Math. Comp. 43 (1984), 455-471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 758194
Differential-algebraic systems as differential equations on manifolds
Werner C. Rheinboldt.
Math. Comp. 43 (1984), 473-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 758195
On the asymptotic behavior of scaled singular value and $QR$ decompositions
G. W. Stewart.
Math. Comp. 43 (1984), 483-489
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 758196
Decay rates for inverses of band matrices
Stephen Demko, William F. Moss and Philip W. Smith.
Math. Comp. 43 (1984), 491-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 758197
Accurate computation of divided differences of the exponential function
A. McCurdy, K. C. Ng and B. N. Parlett.
Math. Comp. 43 (1984), 501-528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 758198
Best approximation of positive power series
B. L. R. Shawyer.
Math. Comp. 43 (1984), 529-534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 758199
Composite Hermite-Birkhoff quadrature formulas of Gaussian type
Nira Dyn.
Math. Comp. 43 (1984), 535-541
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 758200
Gauss quadratures and Jacobi matrices for weight functions not of one sign
J. Kautsky and S. Elhay.
Math. Comp. 43 (1984), 543-550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 758201
Approximations for the Bessel and Struve functions
J. N. Newman.
Math. Comp. 43 (1984), 551-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 758202
More trigonometric integrals
Henry E. Fettis.
Math. Comp. 43 (1984), 557-564
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 758203
Generation of permutations following Lehmer and Howell
Enrico Spoletini.
Math. Comp. 43 (1984), 565-572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 758204
The lattices of six-dimensional Euclidean space
W. Plesken and W. Hanrath.
Math. Comp. 43 (1984), 573-587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 758205
An algorithm for the second immanant
Robert Grone and Russell Merris.
Math. Comp. 43 (1984), 589-591
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 758206
Pisot numbers in the neighborhood of a limit point. II
David W. Boyd.
Math. Comp. 43 (1984), 593-602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 758207
Products and sums of powers of binomial coefficients mod $p$ and solutions of certain quaternary Diophantine systems
Richard H. Hudson.
Math. Comp. 43 (1984), 603-613
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 758208
Reviews and Descriptions of Tables and Books
Math. Comp. 43 (1984), 615-620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 43 (1984), 621
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda: “The discriminant of a quadratic extension of an algebraic field” [Math. Comp. 40 (1983), no. 162, 685–707; MR0689482 (84e:12006)]
Theresa P. Vaughan.
Math. Comp. 43 (1984), 621
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 758209
Corrigenda: “On quartic fields of signature one with small discriminant. II”
H. J. Godwin.
Math. Comp. 43 (1984), 621
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 758210
Indices
Math. Comp. 43 (1984), 623-632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Supplement to: “Semidiscrete and single step fully discrete approximations for second order hyperbolic equations with time-dependent coefficients”
Laurence A. Bales.
Math. Comp. 43 (1984), S1-S12
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 758211